Journal of Differential Geometry

Ends of maps. III. Dimensions 4 and 5

Frank Quinn

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 17, Number 3 (1982), 503-521.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214437139

Digital Object Identifier
doi:10.4310/jdg/1214437139

Mathematical Reviews number (MathSciNet)
MR679069

Zentralblatt MATH identifier
0533.57009

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]

Citation

Quinn, Frank. Ends of maps. III. Dimensions 4 and 5. J. Differential Geom. 17 (1982), no. 3, 503--521. doi:10.4310/jdg/1214437139. https://projecteuclid.org/euclid.jdg/1214437139


Export citation

See also

  • Part II: Frank Quinn. Ends of maps. II. Invent. Math. Volume 68, Number 3 (1982), 353--424.